# SDR VNAA0807011

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 10,030 hours, 10,461 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE ON NOSE OF AIRCRAFT.  CREW ELECTED TO RETURN TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED AIRCRAFT.  NO DAMAGE WAS NOTED AND AIRCRAFT WAS RELEASED TO SERVICE.  (A)  [NOT AN SDR]
